Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 2:15 PM EDT for Delaware County, Madison County, Indiana. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 2:15 PM EDT (18:15 UTC)
- Expired
- May 10, 2011, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Delaware County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:15 PM EDT | HAIL 1.75 | 3 S Alexandria, IN | |
| May 10, 2:25 PM EDT | FUNNEL CLOUD | Lapel, IN | ROTATING WALL CLOUD OBSERVED. |
| May 10, 2:30 PM EDT | HAIL 1.5 | 6 N Anderson, IN | 1 N PROSPERITY...LOTS OF HAIL COVERING GROUND. |
| May 10, 2:40 PM EDT | HAIL 1.75 | 2 N Daleville, IN | FELL FOR FIVE MINUTES..COVERING GROUND. |
| May 10, 2:45 PM EDT | HAIL 1 | Anderson, IN | QUARTER SIZE HAIL COVERING GROUND. |
| May 10, 2:50 PM EDT | HAIL 1 | 7 Nne Anderson, IN | |
| May 10, 2:50 PM EDT | HAIL 1.75 | Muncie, IN | NORTHWEST SIDE OF MUNCIE...0.5 MILES NW OF BALL STATE CAMPUS. |
| May 10, 2:55 PM EDT | HAIL 1.25 | Muncie, IN | ON THE BALL STATE CAMPUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
181
WUUS53 KIND 101815
SVRIND
INC035-095-101900-
/O.NEW.KIND.SV.W.0100.110510T1815Z-110510T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
215 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
CENTRAL MADISON COUNTY IN CENTRAL INDIANA...
* UNTIL 300 PM EDT
* AT 213 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
7 MILES SOUTH OF ELWOOD...OR 8 MILES NORTHWEST OF ANDERSON...AND
MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKTON...WOODLAWN HEIGHTS AND ANDERSON AROUND 220 PM EDT...
COUNTRY CLUB HEIGHTS AROUND 225 PM EDT...
ALEXANDRIA AROUND 230 PM EDT...
CHESTERFIELD AND DALEVILLE AROUND 235 PM EDT...
YORKTOWN AROUND 250 PM EDT...
GASTON AROUND 255 PM EDT...
BALL STATE UNIVERSITY AND MUNCIE AROUND 300 PM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 32 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4038 8544 4011 8532 4005 8585 4015 8587
4021 8586
TIME...MOT...LOC 1815Z 252DEG 23KT 4018 8578
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMF3 follow-up statements
399
WWUS53 KIND 101831
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
231 PM EDT TUE MAY 10 2011
INC035-095-101900-
/O.CON.KIND.SV.W.0100.000000T0000Z-110510T1900Z/
DELAWARE-MADISON-
231 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DELAWARE AND CENTRAL MADISON COUNTIES UNTIL 300 PM EDT...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 5 MILES SOUTH OF ALEXANDRIA...OR 7 MILES NORTH OF
ANDERSON...MOVING EAST AT 35 MPH.
IN ADDITION...AT 225 PM GOLF BALL SIZED HAIL WAS REPORTED THREE
MILES SOUTH OF ALEXANDRIA WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DALEVILLE AROUND 235 PM EDT...
GASTON AROUND 240 PM EDT...
YORKTOWN AROUND 245 PM EDT...
MUNCIE AND BALL STATE UNIVERSITY AROUND 250 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4006 8581 4016 8583 4028 8569 4038 8544
4011 8532
TIME...MOT...LOC 1830Z 266DEG 29KT 4018 8562
WIND...HAIL 60MPH 2.50IN
$$
MRD/SMF082
WWUS53 KIND 101841
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT TUE MAY 10 2011
INC035-095-101900-
/O.CON.KIND.SV.W.0100.000000T0000Z-110510T1900Z/
DELAWARE-MADISON-
241 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DELAWARE AND EAST CENTRAL MADISON COUNTIES UNTIL 300 PM EDT...
AT 236 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL TWO MILES NORTH OF
DALEVILLE. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
ALEXANDRIA...OR 9 MILES WEST OF MUNCIE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
YORKTOWN AND GASTON AROUND 245 PM EDT...
MUNCIE AND BALL STATE UNIVERSITY AROUND 250 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4007 8574 4017 8573 4032 8559 4038 8544
4011 8532
TIME...MOT...LOC 1840Z 266DEG 29KT 4018 8551
WIND...HAIL 60MPH 1.75IN
$$
MRD/SMF281
WWUS53 KIND 101859
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT TUE MAY 10 2011
INC035-095-101909-
/O.EXP.KIND.SV.W.0100.000000T0000Z-110510T1900Z/
DELAWARE-MADISON-
259 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DELAWARE AND EAST
CENTRAL MADISON COUNTIES WILL EXPIRE AT 300 PM EDT/200 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4007 8574 4017 8573 4032 8559 4038 8544
4011 8532
TIME...MOT...LOC 1859Z 266DEG 29KT 4019 8531
$$
MRD/SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:48 PM EDT, 27 minutes earlier.
Area forecast discussion, May 10, 1:48 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 148 PM EDT TUE MAY 10 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND. && .NEAR TERM /REST OF TODAY/... UPDATE TO INCREASE POPS ACROSS N/NE COUNTIES LATER THIS AFTERNOON. ANALYSIS AS OF 930 AM THIS MORNING DEPICTS A SLOW MOVING WARM FRONT LIFTING NORTHWARD ACROSS THE FORECAST AREA...CURRENTLY APPROACHING KIND ATTM. AS THE FRONT LIFTS NORTHEAST EARLY TODAY... INSTABILITY WILL BE HIGHER...BUT CAP WILL ALSO STILL BE AROUND...UNTIL AROUND 18 TO 19Z WHEN MODELS PROG IT TO BREAK. HAVE THUS INCREASED POPS ACROSS THE NORTHEAST COUNTIES...AND SPC HAS PLACE OUR EASTERN COUNTIES IN A SLIGHT RISK FOR DAMAGING WINDS AND HAIL. ALSO FORECAST HODOGRAPHS EXHIBIT PRONOUNCED VEERING OF WINDS WITH HEIGHT AND 40-50 KT OF DEEP NWLY SHEAR WHICH WILL BE SUPPORTIVE OF SUPERCELLS WITH THE INITIAL STORM DEVELOPMENT. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. WITH THE BIG PICTURE...THE MODELS ARE SIMILAR. HOWEVER THEY DIFFER IN TERMS OF CONVECTION. AS WITH THE NEAR TERM...DO NOT HAVE A LOT OF FAITH IN THEIR HANDLING OF CONVECTION BASED ON RECENT PERFORMANCE. WILL NOT RELY ON A PARTICULAR MODEL. THE FRONT SHOULD BE FAR ENOUGH NORTHEAST BY THIS EVENING TO IMPACT ONLY THE FAR NORTHEAST FORECAST AREA. WILL USE LOW POPS THERE...OTHERWISE DRY. ANY MCS DEVELOPMENT SHOULD BE NORTHEAST OF THE AREA OVERNIGHT...SO WENT DRY ALL AREAS THEN. A BLEND OF MOS/RAW MODEL TEMPS LOOK BEST OVERNIGHT GIVEN EXPECTED CONDITIONS. THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK GOOD...WHICH IS A BLEND OF MOS. THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING CLOSER. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... ECMWF AND GFS BOTH AGREE ON DROPPING DEEP UPPER LOW ACROSS CENTRAL INDIANA THIS WEEKEND...BUT DISAGREE ON IT/S EVOLUTION AND DEPARTURE. ECMWF KEEPS THE UPPER LOW ACROSS INDIANA INTO MONDAY...WHILE THE GFS DEPARTS THE SYSTEM TO THE EAST COAST WHILE COOL...BROAD CYCLONIC NW FLOW CONTINUES. GIVEN ALL OF THIS WILL KEEP CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH THE ENTIRE PERIOD. ALTHOUGH ISOLATED HEAVY RAIN CANNOT BE RULED OUT...WIDESPREAD HEAVY RAIN WILL APPEAR UNLIKELY GIVEN THIS PATTERN. STEADY LIGHTER RAINS SHOULD BE EXPECTED GIVEN THIS PATTERN. GIVEN THE EXPECTED CLOUDS AND RAIN...HAVE TRENDED WARMER THAN MEXMOS ON LOWS AND COOLER THAN MEXMOS HIGHS. && .AVIATION.../DISCUSSION FOR THE 10/18Z TAFS/... THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE DROPS TO MVFR CATEGORY WITH ANY STORMS. OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS WITH ANY STORMS THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50/SMF SHORT TERM...50 LONG TERM....PUMA AVIATION...TDUD
Hazardous weather outlook, May 10, 1:17 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 117 PM EDT TUE MAY 10 2011 INZ021-030-031-036>039-045>047-052>054-062-111730- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM- HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE- 117 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067>070-111730- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN-LAWRENCE- 117 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE ALONG AREA RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH THE WEEK IN SOME AREAS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-055>057-063>065-071-072-111730- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN- BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 117 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, May 10, 1:05 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
105 PM EDT TUE MAY 10 2011
INZ029-030-036-101730-
CLINTON-MONTGOMERY-TIPPECANOE-
105 PM EDT TUE MAY 10 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN MONTGOMERY...WESTERN
CLINTON AND SOUTHEASTERN TIPPECANOE COUNTIES UNTIL 130 PM EDT...
AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LAFAYETTE...MOVING EAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
CLARKS HILL AROUND 120 PM EDT...
MULBERRY AND COLFAX AROUND 125 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4042 8653 4019 8647 4019 8656 4019 8670
4018 8671 4017 8686 4034 8689
TIME...MOT...LOC 1706Z 263DEG 22KT 4027 8683
MRD/SMFLocal storm report, May 10, 1:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL CICERO 40.12N 86.02W
05/10/2011 E0.50 INCH HAMILTON IN TRAINED SPOTTER
&&
SMFLECHTLocal storm report, May 10, 1:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL NOBLESVILLE 40.06N 86.03W
05/10/2011 E0.25 INCH HAMILTON IN TRAINED SPOTTER
&&
SMFLECHTLocal storm report, May 10, 1:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 1 N CICERO 40.14N 86.02W
05/10/2011 E1.50 INCH HAMILTON IN TRAINED SPOTTER
&&
ABAKERLocal storm report, May 10, 1:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
151 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CICERO 40.12N 86.02W
05/10/2011 E1.75 INCH HAMILTON IN EMERGENCY MNGR
&&
ABAKERLocal storm report, May 10, 2:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 6 SW ELWOOD 40.21N 85.92W
05/10/2011 E1.75 INCH HAMILTON IN TRAINED SPOTTER
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:05 PM EDT | Special Weather Statement | IND | Clinton | 25 min |
| May 10, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 35 min |
| May 10, 1:42 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 33 min |
| May 10, 1:58 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 32 min |
| May 10, 2:29 PM EDT | Tornado Warning | IND | Delaware, Madison | 36 min |
| May 10, 2:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 24 min |
| May 10, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 52 min |
| May 10, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison | 18 min |
| May 10, 3:05 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 40 min |
| May 10, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.